# SDR CALA2020021600422

- Difficulty date: February 12, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 69,404 hours, 14,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK : EA 5725-01008 REV. A OP 003, AD 2018-13-06 LHW LOWER SKIN AT STRINGER L-9.5 BETWEEN WSTA 879.2 AND 990.2 MOST O/B FASTENER HOLE FOUND 2EA CRACKS. DETAIL REFER TO FIGURE - REF NR LP 9131309 LHW LOWER SKIN AT STRINGER L-9.5 BETWEEN WSTA 879.2 AND 990.2 MOST O/B FASTENER HOLE REPAIR CARRIED OUT AS PER ECRA 5725-01061 REV- PART 1 - INTERIM REPAIR ITEM 1, ITEM 2 NEW DIP: ELB 4508846 GENERATED. PART 2 - INSPECTION REQUIREMENTS AND PART 3 PERMANENT REPAIR TO BE CARRIED OUT. FORM 44-0008 ITEM 1-38 ACCOMPLISHED ADD EMP:V896375 AND STRUCTURAL SIGNIFICANT FINDINGS REPORT FORM 46-0024 ATTACHED RII INSP OKAY DONE BY HX202044
